# SDR SIMA20240321001

- Difficulty date: March 21, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N447YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000463
- Aircraft time: 22,019 hours, 15,066 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Blown
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER BLEW EMER SLIDE ON L1 DOOR.  REPLACED L1 DOOR EMERGENCY SLIDE IAW E 175 AMM 25-65-01  OPS CK GOOD NO DEFFECTS NOTED
